# SDR R61A201404070520

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17007311001
- Condition: Corroded
- Location: Frame 19
- Part time: 25,842 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE SHEAR WEB AT FRAME 19, LT SIDE.  MAINTENANCE R & R THE SHEAR WEB  IAW SRM 51-43-02 & 51-41-02.
